Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 582726, 15 pages
http://dx.doi.org/10.1155/2012/582726
Research Article

Convergence in Measure of Logarithmic Means of Quadratical Partial Sums of Double Walsh-Kaczmarz-Fourier Series

1Institute of Mathematics, Faculty of Exact and Natural Sciences, Tbilisi State University, Chavchavadze Street 1, 0128 Tbilisi, Georgia
2Institute of Mathematics and Computer Sciences, College of Nyíregyháza, P.O. Box 166, Nyíregyháza 4400, Hungary

Received 31 January 2011; Accepted 3 April 2011

Academic Editor: Anna Kaminska

Copyright © 2012 Ushangi Goginava and Károly Nagy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Krasnosel'skii and Y. B. Rutickii, Convex Functions and Orlicz Space, P. Noorhoff, Groningen, The Netherlands, 1961.
  2. B. I. Golubov, A. V. Efimov, and V. A. Skvorcov, Series and Transformations of Walsh, Nauka, Moscow, Russia, 1987.
  3. F. Schipp, W. R. Wade, and P. Simon, Walsh Series, Introduction to Dyadic Harmonic Analysis, Adam Hilger Ltd, Bristol, UK, 1990.
  4. V. A. Skvorcov, “On Fourier series with respect to the Walsh-Kaczmarz system,” Analysis Mathematica, vol. 7, no. 2, pp. 141–150, 1981. View at Publisher · View at Google Scholar
  5. A. A. Šneĭder, “On series of Walsh functions with monotonic coefficients,” Izvestiya Akademii Nauk SSSR, vol. 12, pp. 179–192, 1948. View at Google Scholar
  6. L. A. Balašov, “Series with respect to the Walsh system with monotone coefficients,” Sibirskiĭ Matematičeskiĭ Žurnal, vol. 12, pp. 25–39, 1971 (Russian). View at Google Scholar
  7. F. Schipp, “Pointwise convergence of expansions with respect to certain product systems,” Analysis Mathematica, vol. 2, no. 1, pp. 65–76, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. S. Young, “On the a.e. convergence of Walsh-Kaczmarz-Fourier series,” Proceedings of the American Mathematical Society, vol. 44, pp. 353–358, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. Gát, “On (C, 1) summability of integrable functions with respect to the Walsh-Kaczmarz system,” Studia Mathematica, vol. 130, no. 2, pp. 135–148, 1998. View at Google Scholar · View at Zentralblatt MATH
  10. P. Simon, “On the Cesaro summability with respect to the Walsh-Kaczmarz system,” Journal of Approximation Theory, vol. 106, no. 2, pp. 249–261, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P. Simon, “(C,α) summability of Walsh-Kaczmarz-Fourier series,” Journal of Approximation Theory, vol. 127, no. 1, pp. 39–60, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. K. Nagy, “On the two-dimensional Marcinkiewicz means with respect to Walsh-Kaczmarz system,” Journal of Approximation Theory, vol. 142, no. 2, pp. 138–165, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L. V. Zhizhiashvili, “Some problems of multidimensional harmonic analysis,” TGU, Tbilisi, 1996.
  14. R. Getsadze, “On the divergence in measure of multiple Fourier seties,” Some Problems of Functions Theory, vol. 4, pp. 84–117, 1988 (Russian). View at Google Scholar
  15. S. V. Konyagin, “On a subsequence of Fourier-Walsh partial sums,” Rossiĭskaya Akademiya Nauk, vol. 54, no. 4, pp. 69–75, 1993. View at Publisher · View at Google Scholar
  16. G. Tkebuchava, “Subsequences of partial sums of multiple Fourier and Fourier-Walsh series,” Bulletin of the Georgian Academy of Sciences, vol. 169, no. 2, pp. 252–253, 2004. View at Google Scholar
  17. U. Goginava, “Convergence in measure of partial sums of double Fourier series with respect to the Walsh-Kaczmarz system,” Journal of Mathematical Analysis and Approximation Theory, vol. 2, no. 2, pp. 160–167, 2007. View at Google Scholar · View at Zentralblatt MATH
  18. U. Goginava and K. Nagy, “Weak type inequality for logarithmic means of Walsh-Kaczmarz-Fourier series,” Real Analysis Exchange, vol. 35, no. 2, pp. 445–461, 2010. View at Google Scholar · View at Zentralblatt MATH
  19. G. Gát and U. Goginava, “On the divergence of Nörlund logarithmic means of Walsh-Fourier series,” Acta Mathematica Sinica, vol. 25, no. 6, pp. 903–916, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. G. Gát, U. Goginava, and G. Tkebuchava, “Convergence in measure of logarithmic means of double Walsh-Fourier series,” Georgian Mathematical Journal, vol. 12, no. 4, pp. 607–618, 2005. View at Google Scholar · View at Zentralblatt MATH
  21. G. Gát, U. Goginava, and G. Tkebuchava, “Convergence of logarithmic means of multiple Walsh-Fourier series,” Analysis in Theory and Applications, vol. 21, no. 4, pp. 326–338, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. G. Gát, U. Goginava, and G. Tkebuchava, “Convergence in measure of logarithmic means of quadratical partial sums of double Walsh-Fourier series,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 535–549, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. K. Nagy, “Some convergence properties of the Walsh-Kaczmarz system with respect to the Marcinkiewicz means,” Rendiconti del Circolo Matematico di Palermo. Serie II, no. 76, pp. 503–516, 2005. View at Google Scholar · View at Zentralblatt MATH
  24. A. M. Garsia, Topics in Almost Everywhere Convergence, vol. 4, Markham Publishing Co., Chicago, Ill, USA, 1970.